# SDR GTIA2025010938659

- Difficulty date: January 8, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N665NK
- Make and model: Airbus A321-231
- Aircraft serial: 7045
- Aircraft time: 29,512 hours, 13,058 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 27151
- Condition: Inoperative
- Location: Zone 200
- Part time: 7,967 hours, 3,734 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 MEGAPHONE INOP-R&R L1 MEGAPHONE IAW SPIRIT A321 EMERGENCY EQUIP LAYOUT & AMM 25-65-00.  OPS CHECK GOOD.
